SciELO - Scientific Electronic Library Online

 
vol.32 número5Tuberculosis de la cadera: Presentación de un caso y revisión de la literaturaAislamiento de Staphylococcus aureus hetero-resistente a vancomicina en Hospital Clínico Regional de Concepción, Chile índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista chilena de infectología

versión impresa ISSN 0716-1018

Resumen

RUIZ DEL OLMO, Ignacio et al. Severe neutropenia as side effect of medical treatment in nontuberculous mycobacterial adenitis. Rev. chil. infectol. [online]. 2015, vol.32, n.5, pp.584-587. ISSN 0716-1018.  http://dx.doi.org/10.4067/S0716-10182015000600016.

Non-tuberculous mycobacterial adenitis is getting more common in our environment. Epidemiologic studies and clinical trials published nowadays are limited. We present a 2-years-old boy diagnosed of Mycobacterium intracellulare adenitis and severe neutropenia as side effect of combined treatment with oral azythromycin and rifabutin, which recovers after suspending the second one. Liver metabolism of macrolide seems to increase other drugs toxicity, in this case, rifabutin. The patient eventually needed surgery due to persistence of the adenitis despite treatment with antibiotics.

Palabras clave : Adenitis; non-tuberculous mycobacteria; neutropenia; rifabutin.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons